Mold At The Base Of The Penis?

Illustration of Mold At The Base Of The Penis?
Illustration: Mold At The Base Of The Penis? i.etsystatic.com

Good afternoon, Dok. For more than a month, the head of my penis has white patches. After the white patches are cleared for several hours, they reappear. What recommendations for effective medicines to treat my illness? Please help, thank you.

1 Answer:

Hi Sahat,

The emergence of white spots on the head of the penis can indeed be caused by fungal infections, but that does not mean all of these conditions must be caused by fungal infections but can also be caused by skin irritation, allergic reactions or skin disorders such as vitiligo.

Since you have already received a doctor's treatment and the complaint is still persistent, you should discuss this with the doctor who treats you to get the appropriate follow-up. Further tests that can be recommended by doctors in these conditions include examination of skin scrapings or tissue biopsy.

You can also ask other doctors for your complaints. I suggest that you consult with a dermatologist in order to get optimal treatment. If the complaint is caused by skin irritation, the doctor can prescribe corticosteroid class of anti-irritants if necessary. If complaints are caused by skin disorders such as vitiligo, the doctor can give corticosteroid drugs and phototherapy if needed.

May be useful,

dr. Budiono

: by

Related Question

Solution For Treatment Of Pelvic Inflammatory Disease?

Solution For Treatment Of Pelvic Inflammatory Disease?

(2 years ago)

Good Morning, My Wife last Saturday Check in RSUD Tebet, said he was affected by Pelvic Inflamation u0026amp; has been given medicine for 2 weeks. The question is, Is there another...

Is The Danger Of Looking Double After An Accident?

Is The Danger Of Looking Double After An Accident?

(1 year ago)

Sorry, a month and a half ago I had an accident. Resulting in swollen brain and skull fracture slightly. After that I felt the focus of my eyes become 2. But gradually diminished. ...

Take Supplements While Taking Stroke Medications?

Take Supplements While Taking Stroke Medications?

(1 year ago)

Good night, 3 days ago my father was hospitalized because he had a stroke in the left side of the body. What I want to ask is that my father is taking medicine given by the hospita...

Leave a Reply

Your email address will not be published. Required fields are marked *